# SDR AT9900443

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD CARGO FLOORBEAM AT BS 332 CORRODED ON THE LEFT HAND SIDE.  CUT OUT LOWER SECTION OF FLOORBEAM, FABRICATED REPAIR EXTRUSION, DOUBLERS AND ANGLE.  ALODINED, PRIMED AND INSTALLED FABRICATED REPAIR PARTS IAW DC9 SRM 51-10-3, 53-01 FIG 1, AND TIMCO EO NR 99-1154.
